New Common Coupled Coincidence Point Theorems for Generalized Weakly Contraction Mappings with Applications to Dynamic Programming

Phumin Sumalai, Poom Kumam, Chatuphol Khaofong, Juan Martinez-Moreno

Abstract


In this paper, we define a new concept of generalized weakly contraction mapping for coupled common fixed points in the space of the bounded function. We also prove the existence and uniqueness theorems for common coupled fixed points. As an application of our result, we also study the problem of existence and uniqueness of solutions for a class of system of functional equations which appears in dynamic programming.

Keywords


Common coupled coincidence points; Coupled coincidence point; Weakly contraction mappings; Dynamic programming

Full Text:

PDF

References


M. Abbas and B.E. Rhoades, Common fixed point results for non-commuting mappings without continuity in generalized metric spaces, Appl. Math. Comput. 215 (2009), 262 – 269.

M. Abbas, M. Ali Khan and S. Radenovic, Common coupled point theorems in cone metric spaces for w-compatible mappings, Appl. Math. Comput. 217 (2010), 195 – 202.

M. Abbas, M.A. Khan and S. Radenovic, Common coupled fixed point theorem in cone metric space for w-compatible mappings, Appl. Math. Comput. 217 (2010), 195 – 202.

T. Abdeljawad, H. Aydi and E. Karapınar, Coupled fixed points for Meir-Keeler contractions in ordered partial metric spaces, Mathematical Problems in Engineering 2012, Article ID 327273, 20 pages.

H. Aydi, B. Damjanovic, B. Samet and W. Shatanawi, Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces, Mathematical and Computer Modelling 54 (2011), 2443 – 2450.

H. Aydi, B. Samet and C. Vetro, Coupled fixed point results in cone metric spaces for w-compatible mappings, Fixed Point Theory and Applications 2011 (2011), 27.

H. Aydi, C. Vetro, W. Sintunavarat and P. Kumam, Coincidence and fixed points for contractions and cyclical contractions in partial metric spaces, Fixed Point Theory and Applications 2012 (2012), 124.

H. Aydi, E. Karapınar and W. Shatanawi, Tripled coincidence point results for generalized contractions in ordered generalized metric spaces, Fixed Point Theory and Applications 2012 (2012), 101.

H. Aydi, E. Karapınar, I.M. Erhan, Coupled coincidence point and coupled fixed point theorems via generalized Meir-Keeler type contractions, Abstract and Applied Analysis 2012 (2012), Article ID 781563, 22 pages.

H. Aydi, M. Abbas, W. Sintunavarat and P. Kumam, Tripled fixed point of w-compatible mappings in abstract metric spaces, Fixed Point Theory and Applications 2012 (2012), 134.

H. Aydi, W. Shatanawi and E. Karapinar, Coupled fixed point results for ((psi,varphi))-weakly contractive condition in ordered partial metric spaces, Computers and Mathematics with Applications 62 (2011), 4449 – 4460.

H. Aydi, W. Shatanawi and M. Postolache, Coupled fixed point results for ((psi,phi))-weakly contractive mappings in ordered G-metric spaces, Computers and Mathematics with Applications 63 (2012), 298 – 309.

H. Aydia, K. Nashine, B. Samet and H. Yazidic, Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations, Nonlinear Analysis 74 (17) (2011), 6814 – 6825.

R. Baskaran and P.V. Subrahmanyam, A note on the solution of a class of functional equations, Appl. Anal. 22 (1986), 235 – 241.

I. Beg and M. Abbas, Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory and Applications 2006 (2006), Article ID 74503.

R. Bellman and E.S. Lee, Functional equations in dynamic programming, Aequation Math. 17 (1978), 1 – 18.

V. Berinde, Approximating fixed points of weak (varphi)-contractions, Fixed Point Theory 4 (2003), 131 – 142.

P.C. Bhakta and S. Mitra, Some existence theorems for functional equations arising in dynamic programming, J. Math. Anal. Appl. 98 (1984), 348 – 362.

T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. TMA 65 (2006), 1379 – 1393.

C.E. Chidume, H. Zegeye and S.J. Aneke, Approximation of fixed points of weakly contractive nonself maps in Banach spaces, Journal of Mathematical Analysis and Applications 1 (2002) 189 – 199.

Deepmala, Existence theorems for solvability of a functional equation arising in dynamic programming, Int. J. Math. Sci. 2014 (2014), Article ID 706585, 9 pages.

P.N. Dutta and B.S. Choudhury, A generalization of contraction principle in metric spaces, Fixed Point Theory and Applications 2008 (2008) 8, Article ID 406368.

R.H. Haghi, S.H. Rezapour and N. Shahzad, Some fixed point generalizations are not real generalizations, Nonlinear Anal. 74 (2011), 1799 – 1803, doi:10.1016/j.na.2010.10.052.

Z. Kadelburg, P. Kumam, S. Radenovic and W. Sintunavarat, Common coupled fixed point theorems for Geraghty-type contraction mappings using monotone property, Fixed Point Theory and Applications 2005 (2015), 27, doi:10.1186/s13663-015-0278-5.

V. Lakshmikantham and Lj. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric space, Nonlinear Anal. 70 (2009), 4341 – 4349.

J.H. Mai and X.H. Liu, Fixed points of weakly contractive maps and boundedness of orbits, Fixed Point Theory and Applications 2007 (2007), Article ID 20962.

N. Malhotraa, B. Bansalb, Some common coupled fixed point theorems for generalized contraction in b-metric spaces, J. Nonlinear Sci. Appl. 8 (2015), 8 – 16.

Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7 (2) (2006), 289 – 297.

Z. Mustafa, H. Obiedat and F. Awawdehand, Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory Appl. 2008 (2008), Article ID 189870, 12 p., doi:10.1155/2008/189870.

B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47 (2001), 2683 – 2693.

W. Shatanawi, E. Karapınar and H. Aydi, Coupled coincidence points in partially ordered cone metric spaces with a c-distance, Journal of Applied Mathematics 2012 (2012), Article ID 312078, 15 pages.

W. Shatanawi, Partially ordered metric spaces and coupled fixed point results, Comput. Math. Appl. 60 (2010), 2508 – 2515.

W. Sintunavarat and P. Kumam, Coupled coincidence and coupled common fixed point theorems in partially ordered metric spaces, Thai J. Math. 10 (2012), 551 – 563.

W. Sintunavarat and P. Kumam, Coupled fixed point results for nonlinear integral equations, Journal of the Egyptian Mathematical Society 21 (2013), 266 – 272.

W. Sintunavarat, Y.J. Cho and P. Kumam, Coupled fixed point theorems for weak contraction mapping under F-invariant set, Abstr. Appl. Anal. 2012 (2012), Article ID 324874.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905